Anadin Original 12 Tablets, 500mg

£3.99

Available Anadin Extra Aspirin, Paracetamol & Caffeine 16 Caplets

Buy Anadin Original 12 Tablets 500mg, Gentle on the Stomach for Aches, Fever and Flu. 

  • Effective in lowering fever while easing the aches and pains associated with your cold and flu symptoms
  • Gentle on your stomach and shaped for easy swallowing
  • Powerful pain relief to everyone in the family over the age of 6 years old
  • For relief from: aches, fever & flu

To find out more visit http://www.anadin.co.uk

Restrictions on Painkillers
Sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction.

Product Marketing Anadin Paracetamol is effective in lowering fever while easing the aches and pains associated with your cold and flu symptoms. Anadin Paracetamol provides powerful pain relief to everyone in the family over the age of 6 years old. Gentle on your stomach and shaped for easy swallowing. For relief from: Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine Also provides relief from: Period pain, toothache, neuralgia, rheumatic pain.

Brand Marketing Anadin, stronger than pain

Ingredients Each Tablet contains: Paracetamol 500mg

Additional Information Pack Type: Box

Preparation and Usage Instructions for use: The minimum effective dose should be used for the shortest time necessary to relieve symptoms Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Then as necessary take 2 tablets every 4 hours as required. Don't take more than 8 tablets in 24 hours. For children 6 to 9 years of age: Give 1/2 a tablet with a drink of water, every 4 hours as required. For children 10 to 11 years of age: Give 1 tablet with a drink of water, every 4 hours as required. For adolescents 12 to 15 years of age: Give 1 to 1 1/2 a tablet with a drink of water, every 4 hours as required. For all children's dosing, give only as much as you need to relieve symptoms and leave at least 4 hours between each dose. Do not give more than 4 doses in 24 hours. If you do not get better, talk to a doctor. Please read the enclosed leaflet which provides further information about this medicine.

Storage Do not store above 25°C Max Temp °C: 25

Safety Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.

Manufacturer’s Address Pfizer Consumer Healthcare Ltd, Ramsgate Road, Sandwich, Kent, CT13 9NJ, UK.

Product Disclaimer
At BritishGram.com, we work to ensure that product information on our website is correct, manufacturers may alter their product information, packaging, ingredients, nutritional guides and allergy advice so you may occasionally see a change or difference in products. Please be aware that BritishGram.com are not the manufacturer of the products sold on our website. Actual product packaging and materials may contain more or other different information than shown on our website. If you have any specific product queries, please contact the manufacturer. We recommend that you always read the label carefully before using or consuming any products including medicinal products. Please do not solely rely on the information provided on our BritishGram.com website and therefore we are unable to accept liability for any inaccuracies or incorrect information contained or presented on our website.

Customer Latest Reviews

Based on 1 review Write a review